# SDR UPS00832100

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 CORROSION ON ATTACHMENT FITTING MAIN FRAME FS 400 L26R-28R.  REPAIRED MAIN FRAME FS 400 L26R-28R BY THE FABRICATION AND INSTALLATION OF FRAME FITTING IAW DAC DWG 3773159 & DC8 SRM 51-1-20D.
